# SDR USAA20110427SB066

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 7829
- Condition: Faulty
- Location: E&E Bay
- Part time: 30,702 hours, 19,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SJD - PILOT REPORTED AN INTERMITTENT ELECTRICAL BURNING SMELL.  MAINTENANCE CHECKED ELECTRICAL COMPARTMENT FOR ELECTRICAL SMELL.  NO SMELL FOUND.  FOUND NORMAL EQUIPMENT COOLING BLOWER HAD FAILED.  REMOVED AND REPLACED NORMAL EQUIPMENT COOLING BLOWER PER MM 21-58-12-4.  OPERATIONAL CHECK GOOD.
